RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 1  


Generalized bitangent Caratheodory–Nevanlinna–Pick problem, and $(j,J_0)$-inner matrix-valued functions
D. Z. Arov
3
On Maslov regularizability of discontinuous mappings
E. N. Domanskii
33
Solutions of the Yang equation with rational irreducible spectral curves
V. I. Dragovich
59
Alexander polynomials of plane algebraic curves
Vik. S. Kulikov
76
Joinings, intertwining operators, factors, and mixing properties of dynamical systems
V. V. Ryzhikov
102
The theorem on the least majorant and its applications.I. Entire and meromorphic functions
B. N. Khabibullin
129
Generalized meromorphic functions
S. A. Grigoryan
147
On sets uniqueness for series in various systems of functions
N. N. Kholshchevnikova
167
Constructibility of exceptional pairs of vector bundles on a quadric
S. Yu. Ziuzina
183
On approximation of integral operators, their kernels, and solutions of Fredholm integral equations of the second kind in connection with an operator of Sturm-Liouville type
K. T. Mynbaev
192
Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth lateral surface
S. A. Nazarov
202
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019